American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Margaret M. Bayer. Signs in the $cd$-index of Eulerian partially ordered sets. Proc. Amer. Math. Soc. 129 (2001) 2219-2225. MR 1823903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Margaret M. Bayer and Richard Ehrenborg. The toric $h$-vectors of partially ordered sets. Trans. Amer. Math. Soc. 352 (2000) 4515-4531. MR 1779486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[37] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Manoj K. Chari. Two Decompositions in Topological Combinatorics with Applications to Matroid Complexes. Trans. Amer. Math. Soc. 349 (1997) 3925-3943. MR 1422892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John R. Stembridge. Some combinatorial aspects of reduced words in finite Coxeter groups. Trans. Amer. Math. Soc. 349 (1997) 1285-1332. MR 1389789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John R. Stembridge. Enriched $P$-Partitions . Trans. Amer. Math. Soc. 349 (1997) 763-788. MR 1389788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alberto Marcone. Foundations of BQO theory . Trans. Amer. Math. Soc. 345 (1994) 641-660. MR 1219735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Martin Goldstern, Mark J. Johnson and Otmar Spinas. Towers on trees . Proc. Amer. Math. Soc. 122 (1994) 557-564. MR 1284459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard P. Stanley. Subdivisions and local $h$-vectors . J. Amer. Math. Soc. 5 (1992) 805-851. MR 1157293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Béla Bollobás and Graham Brightwell. Box-spaces and random partial orders . Trans. Amer. Math. Soc. 324 (1991) 59-72. MR 986685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2